I have had issues with the skin on my penis tearing for many years. I had a relationship for a few months with a woman that was later found out to be HSV2 positive. Multiple doctors have looked at the tears. Some say it could be herpes and some not. I have had 3 negative igg tests for hsv 1 and 2. I have also a negative swab. The latest igg test was 3 years since the possible exposure. When the tears come it is always after sex and they last only a couple of days, but will come back every time I have sex for an extended period of time.I should be able to say that with this many negative tests I should let it go. No one has offered a solution otherwise. What are your thoughts? I have a history of Eczema and a weakened immune system from Crohns Disease.
Interesting. I think the tearing likely has nothing whatsoever to do with herpes, but I'm not sure what would cause that. Have you asked the person who cares for your Crohn's disease if this could be related? Are you taking steroid medications? I know that topical steroids can make genital skin very thin and should be used rarely in the genital area, but I'm not sure if oral steroids can do that, or even if you are taking them.
It sure doesn't seem very sexy to know your penis skin is going to tear after sex, does it?
I would count on the accuracy of the testing, both antibody and swab tests and perhaps a dermatologist, with knowledge of your conditions, can help you sort out the reason your skin is tearing.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.